# SDR UPS02438612

- Difficulty date: May 30, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: M/D S/W Bs440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D SIDEWALL FRAME O/B FLANGE CRACKED AT BS 440 S16R.     BS 440 FRAME AT S16R REPAIRED AS PER SRM 51-40-03 FIG.1
